# SDR HNAA2012100300992

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 50,198 hours, 55,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 90015
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU AND BLEEDS ON, CABIN FILLED WITH SMOKE WITH A GRINDING NOISE HEARD.  WITH BLEEDS TURNED OFF, NOISE STOPPED.  R & R ACM IAW WC 21-50-03. OPS AND LEAK CHECKED GOOD.
